# SDR C2XA97IA205

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12020333022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STRINGER 20 RIGHT WAS FOUND TO BE CORRODED BETWEEN FRAME 41 AND FRAME 42.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED SECTION OF STRINGER IAW EMB120 SRM 53-00-03, AND THE AIRCRAFT WAS APPROVED FOR RETURN T0 SERVICE.  (M)
